| Model Number |
10601 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.A 2.25 x 12 synergy ii drug-eluting stent was advanced for treatment.However, it was found that the stent fractured inside the patient.The patient was treated by implanting another stent over the fractured stent.No patient complications were reported and the patients status is fine.